zbMATH — the first resource for mathematics

Cyclic coverings: Deformation and Torelli theorem. (English) Zbl 0593.32017
Main theorem. Let X be a compact complex manifold which can be represented as a k-fold cyclic covering \(f: X\to Z\) of a homogeneous rational manifold Z of rank one. Denote by \[ \begin{matrix} X &&\overset {g} \hookrightarrow && X \\ &f\searrow && \swarrow \pi \\ &&Z \end{matrix} \] the embedding of f into the total space \(Y={\mathbb{V}}(F^{-1})\) of the line bundle \(F={\mathcal O}_ Z(m)\in Pic(Z)\) whose dual \(F^{-1}\) generates the \({\mathcal O}_ Z\)-algebra \(f_*{\mathcal O}_ X\). Then for every complex germ S both of the maps \(Def(X/Y)(S)\to Def(X/Z)(S)\to Def(X)(S)\) are surjective, hence any deformation of X can be represented as a covering of Z which is embeddable into Y, in each of the following cases: i) dim \(Z\geq 3\) and \(K_ Z\otimes F\geq 0\) where \(K_ Z\) is the canonical bundle, ii) dim Z\(=2\) i.e. \(Z={\mathbb{P}}_ 2\), and X is not a K3-surface iii) \(Z={\mathbb{G}}(r,N)\) is a Grassmannian with \(2\leq r\leq N/2\) and (r,N)\(\neq (2,4)\), or \(Z={\mathbb{P}}_ n\), \(n\geq 3\).

32G07 Deformations of special (e.g., CR) structures
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
14E20 Coverings in algebraic geometry
32L20 Vanishing theorems
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M15 Grassmannians, Schubert varieties, flag manifolds
32H99 Holomorphic mappings and correspondences
32Q99 Complex manifolds
Full Text: DOI EuDML
[1] Axelsson, R., Schumacher, G.: Eine Künneth-Formel für die Tangentialcohomologie kompakter komplexer Räume. J. reine angew. Math.321, 138-149 (1981) · Zbl 0453.32007 · doi:10.1515/crll.1981.321.138
[2] Bingener, J.: Offenheit der Versalität in der analytischen Geometrie. Math. Z.173, 241-281 (1980) · Zbl 0493.32020 · doi:10.1007/BF01159663
[3] Borcea, C.: Smooth global complete intersections in certain compact homogeneous complex manifolds. J. reine angew. Math.344, 65-70 (1983) · Zbl 0511.14027 · doi:10.1515/crll.1983.344.65
[4] Bott, R.: Homogeneous vector bundles. Ann. Math.66, 203-248 (1957) · Zbl 0094.35701 · doi:10.2307/1969996
[5] Faltings, G.: Formale Geometrie und homogene Räume. Invent. Math.64, 123-165 (1981) · Zbl 0459.14010 · doi:10.1007/BF01393937
[6] Flenner, H.: Über Deformationen holomorpher Abbildungen. Habilitationsschrift, Osnabrück 1978. Osnabrücker Schriften zur Mathematik, Juni 1979
[7] Flenner, H.: The infinitesimal Torelli problem for zero sets of sections of vector bundles (to appear Math. Z.) · Zbl 0606.14006
[8] Forster, O., Knorr, K.: Konstruktion verseller Familien kompakter komplexer Räume. Lect. Notes Math. Vol. 705, Berlin, Heidelberg, New York: Springer 1979 · Zbl 0408.32004
[9] Griffiths, P. (ed.): Topics in transcendental algebraic geometry. Ann. Math. Stud.106 (1984) · Zbl 0528.00004
[10] Kîi, K.: A local Torelli theorem for cyclic coverings of 471-1 with positive canonical class. Math. USSR Sb.21, 145-155 (1973) · Zbl 0287.14003 · doi:10.1070/SM1973v021n01ABEH002009
[11] Konno, K.: On deformations and the local Torelli problem of cyclic branched coverings. Math. Ann.271, 601-617 (1985) · Zbl 0557.14007 · doi:10.1007/BF01456136
[12] Lieberman, D., Peters, C., Wilsker, R.: A theorem of local-Torelli type. Math. Ann.231, 39-45 (1977/78) · Zbl 0367.14006 · doi:10.1007/BF01360027
[13] Palamodov, V.: Deformations of complex spaces. Usp. Mat. Nauk.31, 3, 129-194 (1976) [Russ.] [Engl. Transl.: Russ. Math. Surveys31, 3, 129-197 (1976)] · Zbl 0347.32009
[14] Peters, C.: The local Torelli-theorem. II. Cyclic branched coverings. Ann. Sc. Norm. Super. Pisa, Cl. Sci. IV Ser.3, 321-339 (1976) · Zbl 0329.14011
[15] Peters, C., Steenbrink, J.: Infinitesimal variation of Hodge structure and the generic Torelli problem for projective hypersurfaces. Katata symp. Proc. 1982. Classification of algebraic and analytic manifolds. Progress in Mathematics 39. Boston, Basel, Stuttgart: Birkhäuser 1982
[16] Schuster, H.: Zur Theorie der Deformationen kompakter komplexer Räume. Invent. Math.9, 284-294 (1970) · Zbl 0192.44201 · doi:10.1007/BF01425483
[17] Schuster, H.: Formale Deformationstheorien. Habilitationsschrift, München 1971
[18] Vieweg, E.: Vanishing theorems. J. reine angew. Math.335, 1-8 (1982) · Zbl 0485.32019 · doi:10.1515/crll.1982.335.1
[19] Wahl, J.: A cohomological characterization of 472-1. Invent. Math.72, 323-334 (1984)
[20] Wavrik, J.: Deformation of branched coverings of complex manifolds. Am. J. Math.90, 926-960 (1968) · Zbl 0176.03902 · doi:10.2307/2373491
[21] Wavrik, J.: A theorem of completeness for families of compact analytic spaces. Trans. AMS163, 147-155 (1972) · Zbl 0205.38803 · doi:10.1090/S0002-9947-1972-0294702-5
[22] Wehler, J.: Deformations of varieties defined by sections in homogeneous vector bundles. Math. Ann.268, 519-532 (1984) · Zbl 0542.32008 · doi:10.1007/BF01451856
[23] Wehler, J.: Der relative Dualitätssatz für Cohen-Macaulay Räume. Schriftenr. Math. Inst. Univ. Münster. 2. Ser.35 (1985) · Zbl 0625.32010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.